# SDR VNAA2025071511101

- Difficulty date: July 14, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N551NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15327
- Aircraft time: 24,716 hours, 22,003 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Unit
- Part number: 766389R
- Part serial: 2170
- Condition: Failed
- Location: Slats
- Part time: 34,750 hours, 26,830 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIV-FLAPS FAIL CAUTION AND SLATS FAIL CAUTION WHEN SELECTING FLAPS UP. SLATS AT 20 AND FLAPS AT 1. / REMOVED AND REPLACED SFECU1 IAW CRJ 900 AMM 27-51-05-000/400-801-A01. PERFORMED SEVERAL OPS CHECKS AND FAULT COULD NOT BE DUPLICATED. VERIFIED ALL FLAP ACTUATOR TRIP INDICATORS NOT TRIPPED IAW CRJ AMM 27-52-09-610-802-A01. ALL OPS CHECKS GOOD AT THIS TIME.
